Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/130202


Title: Patterns generation and transition matrices in multi-dimensional lattice models
Authors: 班榮超
Ban, Jung-Chao
Lin, Song-Sun
Contributors: 應數系
Date: 2005-08
Issue Date: 2020-06-22 13:43:04 (UTC+8)
Abstract: In this paper we develop a general approach for investigating pattern generation problems in multi-dimensional lattice models. Let S be a set of p symbols or colors, ZN a fixed finite rectangular sublattice of Zd, d ≥ 1 and N a d-tuple of positive integers. Functions U : Zd → S and UN : ZN → S are called a global pattern and a local pattern on ZN , respectively. We introduce an ordering matrix XN for ΣN , the set of all local patterns on ZN . For a larger finite lattice ZN˜ , N˜ ≥ N, we derive a recursion formula to obtain the ordering matrix XN˜ of ΣN˜ from XN . For a given basic admissible local patterns set B ⊂ ΣN , the transition matrix TN (B) is defined. For each N˜ ≥ N denoted by ΣN˜ (B) the set of all local patterns which can be generated from B, the cardinal number of ΣN˜ (B) is the sum of entries of the transition matrix TN˜ (B) which can be obtained from TN (B) recursively. The spatial entropy h(B) can be obtained by computing the maximum eigenvalues of a sequence of transition matrices Tn(B). The results can be applied to study the set of global stationary solutions in various Lattice Dynamical Systems and Cellular Neural Networks.
Relation: Discrete and Continuous Dynamical Systems, Vol.13, No.3, pp.637-658
Data Type: article
DOI 連結: http://dx.doi.org/10.3934/dcds.2005.13.637
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
114.pdf374KbAdobe PDF29View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing